# SDR 96FDEA00056

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer  Clip
- Part number: 65453133
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT BS 440 STR 1L.  UPON REMOVAL OF CRACKED STR CLIP FOUND STR NR 1 TO BE DAMAGED AT BS 441.  PERFORMED STR REPAIR BS 436 TO 446 STR NR 1 IAW  FEDEX SRM 53-10-3 AND INSTALLED NEW STR CLIP BS 440 STR NR 1.
